# SDR IPXA09155743

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Defective
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S ESCAPE ROPE COVER FALLING OFF.  REPLACED VELCRO.  OPS CHECK GOOD AMM 25-61-13-04.
